# SDR DHLA2009801006

- Difficulty date: April 14, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 87,000 hours, 33,217 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 500
- Part time: 87,000 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WW ANGLE CORRODED, STA XCW 46.000 (NEAR REAR SPAR UPPER PART) PERFORMED MAJOR REPAIR IAW BOEING MSG NR SEU XXX-09-0024-02B DATED 04-20-09, SRM 57-1-0 PG.1.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 57-2-0 PG.16.  REMOVED CORRODED ANGLE IAW SRM 57-1-0 PG 1 SRM 51-1-20D.  CLEANED AND APPLIED POLYURETHANE TOP YELLOW COATING TO AREA IAW SRM 51-1-12.  INSTALLED NEW ANGLE IAW SRM 51-1-12, SRM 51-1-20D, SRM 51-3-1 (TORQUE) REFER TO JC B25L28317 FOR FUEL LEAK CHECK.
